Comparing probability forecasts derived from theoretical distributions

Allen, P. Geoffrey, Morzuch, Bernard J. . International Journal of Forecasting 1995. 11 :147-157

Locate this article in:

Bibtex

@article{CIS-126032,
  Author = {Allen, P. Geoffrey and Morzuch, Bernard J.},
  Title = {Comparing probability forecasts derived from theoretical distributions},
  Journal = {International Journal of Forecasting},
  Volume = {11},
  Year = {1995},
  Pages = {147--157},
  Keywords = {Weibull distribution, Extreme value distribution, Chebychev inequality}
}

Similar articles